A. Aribi and &. A. Soufi, Inequalities and bounds for the eigenvalues of the sub-Laplacian on a strictly pseudoconvex CR manifold, Calculus of Variations and Partial Differential Equations, pp.1-2710, 2012.

A. Aribi, &. S. Dragomir, and &. A. Soufi, On the Continuity of the Eigenvalues of a Sublaplacian, Bulletin canadien de math??matiques, vol.57, issue.1, pp.2012-2021
DOI : 10.4153/CMB-2012-026-9

URL : https://hal.archives-ouvertes.fr/hal-00923208

E. Barletta and &. S. Dragomir, On the spectrum of a strictly pseudoconvex cr Manifold, Abhandlungen aus dem Mathematischen Seminar der Universit??t Hamburg, vol.13, issue.12, pp.67-143, 1997.
DOI : 10.1007/BF02940818

E. Barletta, The Lichnerowicz theorem on CR manifolds, Tsukuba J. Math, issue.1, pp.31-77, 2007.

E. Barletta, &. S. Dragomir, and &. K. , Foliations in Cauchy-Riemann geometry, Mathematical Surveys and Monographs, vol.140, 2007.
DOI : 10.1090/surv/140

E. Barletta, &. S. Dragomir, and &. H. Urakawa, Pseudoharmonic maps from a nondegenerate CR manifold into a Riemannian manifold 719-746; Yang-Mills fields on CR manifolds, Indiana University Math. J. J. Math. Phys, issue.28, pp.5047-5048, 2001.

F. Baudoin and &. N. Garofalo, Generalized Bochner formulas and Ricci lower bounds for sub-Riemannian manifolds of rank two, preprint, 2009.

M. Berger, &. P. Gauduchon, and &. E. Mazet, Le spectre d'une variété Riemannienne, Lecture Notes in Math, vol.194, 1971.
DOI : 10.1007/bfb0064646

J. Bony, Principe du maximum, in??galit?? de Harnack et unicit?? du probl??me de Cauchy pour les op??rateurs elliptiques d??g??n??r??s, Annales de l???institut Fourier, vol.19, issue.1, pp.277-304, 1969.
DOI : 10.5802/aif.319

S. Chang and &. Chiu, Nonnegativity of CR Paneitz Operator and Its Application to the CR Obata???s Theorem, Journal of Geometric Analysis, vol.14, issue.3, pp.261-287, 2009.
DOI : 10.1007/s12220-008-9060-9

H. Chiu, The sharp lower bound for the first positive eigenvalue of the sublaplacian on a pseudohermitian 3-manifold, Ann. Global Analysis and Geometry, pp.81-96, 2006.

S. Dragomir and &. G. Tomassini, Differential Geometry and Analysis on CR Manifolds, Progress in Mathematics, vol.246, 2006.

A. Soufi and &. S. Ilias, Immersions minimales Une inegalité du type " Reilly " pour les sous-variétés de l'espace hyperbolique 167-181; Majoration de la seconde valeur propre d'un operateur de Schrodinger sur une variété compacte et applications Riemannian manifolds admitting isometric immersions by their 1 rst eigenfunctions 91-99; Second eigenvalue of Schrodinger operators and mean curvature of a compact submanifold Extremal metrics for the 1 rst eigenvalue of the Laplacian in a conformal class, Proceedings of the Domain deformations and eigenvalues of the Dirichlet Laplacian in a Riemannian manifold Laplacian eigenvalues functionals and metric deformations on compact manifolds, pp.257-267, 1986.

A. Soufi and &. B. Colbois, Extremal eigenvalues of the Laplacian in a conformal class of metrics: the " conformal spectrum 337-349; Eigenvalues of the Laplacian acting on p-forms and metric conformal deformations, Proceedings of the, pp.134-715, 2003.

A. Soufi, &. B. Colbois, and &. E. Dryden, G-invariant eigenvalues of G-invariant metrics on compact manifolds, Mathematische Zeitschrift, vol.258, pp.29-41, 2007.

A. Soufi and &. N. Moukadem, Critical Potentials for the Eigenvalues of Schrodinger Operators, Journal of Mathematical Analysis and Applications, pp.314-195, 2006.

A. Soufi, &. H. Giacomini, and &. M. Jazar, A unique extremal metric for the least eigenvalue of the Laplacian on the Klein bottle, Duke Mathematical Journal, issue.1, pp.135-181, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00126909

A. Soufi and &. R. Kiwan, Extremal 1 rst Dirichlet eigenvalue of doubly connected plane domains and dihedral symmetry 1112-1119; Extremal property of spherical shells with respect to the second Dirichlet eigenvalue, SIAM Journal on Mathematical Analysis Communications on Pure and Applied Analysis, vol.397, issue.45, pp.1193-1201, 2007.

C. Fefferman, Monge-Ampere Equations, the Bergman Kernel, and Geometry of Pseudoconvex Domains, The Annals of Mathematics, vol.103, issue.3, pp.395-416, 1976.
DOI : 10.2307/1970945

C. R. Graham, On Sparling's Characterization of Fefferman Metrics, American Journal of Mathematics, vol.109, issue.5, pp.853-874, 1987.
DOI : 10.2307/2374491

C. R. Graham and &. J. Lee, Smooth solutions of degenerate Laplacians on strictly pseudoconvex domains, Duke Math, J, vol.57, pp.697-720, 1988.

A. Greenleaf, The first eigenvalue of a sublaplacian on a pseudohermitian manifold, Communications in Partial Differential Equations, vol.13, issue.2, pp.191-217, 1985.
DOI : 10.1080/03605308508820376

S. Ivanov and &. D. Vassilev, An Obata type result for the first eigenvalue of the sub-laplacian on a CR manifold with a divergence free torsion, preprint, 2012.

D. Jerison and &. J. Lee, The Yamabe problem on CR manifolds, Journal of Differential Geometry, vol.25, issue.2, pp.25-167, 1987.
DOI : 10.4310/jdg/1214440849

URL : http://projecteuclid.org/download/pdf_1/euclid.jdg/1214440849

J. Jost and &. Xu, Subelliptic harmonic maps, Transactions of the American Mathematical Society, vol.350, issue.11, pp.4633-4649, 1998.
DOI : 10.1090/S0002-9947-98-01992-8

S. Jung, &. Lee, and &. K. Richardson, Generalized Obata theorem and its applications on foliations, Journal of Mathematical Analysis and Applications, vol.376, issue.1, p.31, 2009.
DOI : 10.1016/j.jmaa.2010.10.022

S. Kobayashi and &. K. Nomizu, Foundations of differential geometry, 1963.

J. M. Lee, The Fefferman Metric and Pseudohermitian Invariants, Transactions of the American Mathematical Society, vol.296, issue.1, pp.411-429, 1986.
DOI : 10.2307/2000582

J. M. Lee, Psuedo-Einstein Structures on CR Manifolds, American Journal of Mathematics, vol.110, issue.1, pp.157-178, 1988.
DOI : 10.2307/2374543

J. Lee and &. K. Richardson, Lichnerowicz and Obata theorems for foliations, Pacific Journal of Mathematics, vol.206, issue.2, pp.206-339, 2002.
DOI : 10.2140/pjm.2002.206.339

S. Li and &. Luk, The sharp lower bound for the first positive eigenvalue of a sub-Laplacian on a pseudohermitian manifold, Proc. Amer, pp.789-798, 2004.

A. Menikoff and &. J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators, Mathematische Annalen, vol.1, issue.1, pp.55-58, 1978.
DOI : 10.1007/BF01421593

M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, Journal of the Mathematical Society of Japan, vol.14, issue.3, pp.333-340, 1962.
DOI : 10.2969/jmsj/01430333

B. O. Neill, The fundamental equations of a submersion, Michigan Math, J, vol.13, pp.459-469, 1966.

H. Pak and &. Park, A NOTE ON GENERALIZED LICHNEROWICZ-OBATA THEOREMS FOR RIEMANNIAN FOLIATIONS, Bulletin of the Korean Mathematical Society, vol.48, issue.4, 2011.
DOI : 10.4134/BKMS.2011.48.4.769

N. Tanaka, A differential geometric study on strongly pseudo-convex manifolds, 1975.

S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, Journal of Differential Geometry, vol.13, issue.1, pp.25-41, 1978.
DOI : 10.4310/jdg/1214434345